Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 16 found articles
 
 
  Adapted connections on metric contact manifolds
 
 
Title: Adapted connections on metric contact manifolds
Author: Stadtmüller, Christoph
Appeared in: Journal of geometry and physics
Paging: Volume 62 (2012) nr. 11 pages 18 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 16 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands